MathSciNet Relay Station
MathSciNet bibliographic data
MR2127462 14E08 (14E05 14E07)
Pukhlikov, A. V. Birationally rigid varieties with a pencil of Fano double covers. II. (Russian) Mat. Sb. 195 (2004), no. 11, 119--156; translation in Sb. Math. 195 (2004), no. 11-12, 1665–1702
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement